Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 8

All articles in this issue are freely accessible.

Model theory of difference fields
Zoé Chatzidakis and Ehud Hrushovski.
Trans. Amer. Math. Soc. 351 (1999), 2997-3071
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1652269
Forcing minimal extensions of Boolean algebras
Piotr Koszmider.
Trans. Amer. Math. Soc. 351 (1999), 3073-3117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1467471
The maximality of the core model
E. Schimmerling and J. R. Steel.
Trans. Amer. Math. Soc. 351 (1999), 3119-3141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1638250
Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights
Albrecht Böttcher and Yuri I. Karlovich.
Trans. Amer. Math. Soc. 351 (1999), 3143-3196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1650069
Bilipschitz homogeneous Jordan curves
Manouchehr Ghamsari and David A. Herron.
Trans. Amer. Math. Soc. 351 (1999), 3197-3216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1608313
A theorem on zeta functions associated with polynomials
Minking Eie and Kwang-Wu Chen.
Trans. Amer. Math. Soc. 351 (1999), 3217-3228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443872
Deformations of dihedral 2-group extensions of fields
Elena V. Black.
Trans. Amer. Math. Soc. 351 (1999), 3229-3241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1467461
Knot invariants from symbolic dynamical systems
Daniel S. Silver and Susan G. Williams.
Trans. Amer. Math. Soc. 351 (1999), 3243-3265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466957
Hardy spaces and a Walsh model for bilinear cone operators
John E. Gilbert and Andrea R. Nahmod.
Trans. Amer. Math. Soc. 351 (1999), 3267-3300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1665331
An estimate for a first-order Riesz operator on the affine group
Peter Sjögren.
Trans. Amer. Math. Soc. 351 (1999), 3301-3314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475695
Numeration systems and Markov partitions from self similar tilings
Brenda Praggastis.
Trans. Amer. Math. Soc. 351 (1999), 3315-3349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615950
Invariance principles and Gaussian approximation for strictly stationary processes
Dalibor Volný.
Trans. Amer. Math. Soc. 351 (1999), 3351-3371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1624218
Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures
Naoya Sumi.
Trans. Amer. Math. Soc. 351 (1999), 3373-3385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1637098
Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan’s property (T)
Yehuda Shalom.
Trans. Amer. Math. Soc. 351 (1999), 3387-3412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615966
On modules of bounded multiplicities for the symplectic algebras
D. J. Britten and F. W. Lemire.
Trans. Amer. Math. Soc. 351 (1999), 3413-3431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615943
Gorenstein space with nonzero evaluation map
H. Gammelin.
Trans. Amer. Math. Soc. 351 (1999), 3433-3440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458300
American Mathematical Society